# SDR AALA202511243955

- Difficulty date: November 20, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 25,245 hours, 10,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE INBOARD END AT STA 663, FROM RBL 47 TO RBL 75. REPLACED ANGLE PER AARD 51-00-05-1.
